# SDR F3LA2017022700082

- Difficulty date: February 13, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N211FR
- Make and model: Airbus A320-214
- Aircraft serial: 4688
- Aircraft time: 20,763 hours, 8,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Part serial: TAI006199
- Condition: Corroded
- Location: R2 Doorway
- Part time: 20,763 hours, 8,406 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL PLATE FLOORBOARD HOLE HAS CORROSION LOCATED AT FRAME 66.  REMOVED AND REPLACED R2 DOOR SILL IAW SRM 51-72-11-911-001.
